# SDR SWAA2021030852994

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 14,681 hours, 6,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AFT CABIN FLASH LIGHT INOP. OK TO CONT PER MEL 25-12-01 SP#1B TRACKING #106108 ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / R/R FLASHLIGHT BATTERY PER MM:25-64-00. (CL#:85432)
